Erratum

Outcome from upper gastrointestinal hemorrhage: The relationship with non-steroidal anti-inflammatory drug use (The American Journal of Gastroenterology, September 1991, 86:1313)

Thomas Imperiale, E. W. Blades, T. Speroff, G. S. Cooper

Research output: Contribution to journalArticle

Original languageEnglish
Pages (from-to)1694
Number of pages1
JournalAmerican Journal of Gastroenterology
Volume86
Issue number11
StatePublished - 1991
Externally publishedYes

Fingerprint

Gastrointestinal Hemorrhage
Gastroenterology
Anti-Inflammatory Agents
Pharmaceutical Preparations

ASJC Scopus subject areas

  • Gastroenterology

Cite this

@article{46787e90be98407b83919e40399a6660,
title = "Erratum: Outcome from upper gastrointestinal hemorrhage: The relationship with non-steroidal anti-inflammatory drug use (The American Journal of Gastroenterology, September 1991, 86:1313)",
author = "Thomas Imperiale and Blades, {E. W.} and T. Speroff and Cooper, {G. S.}",
year = "1991",
language = "English",
volume = "86",
pages = "1694",
journal = "American Journal of Gastroenterology",
issn = "0002-9270",
publisher = "Nature Publishing Group",
number = "11",

}

TY - JOUR

T1 - Erratum

T2 - Outcome from upper gastrointestinal hemorrhage: The relationship with non-steroidal anti-inflammatory drug use (The American Journal of Gastroenterology, September 1991, 86:1313)

AU - Imperiale, Thomas

AU - Blades, E. W.

AU - Speroff, T.

AU - Cooper, G. S.

PY - 1991

Y1 - 1991

UR - http://www.scopus.com/inward/record.url?scp=0025724891&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=0025724891&partnerID=8YFLogxK

M3 - Article

VL - 86

SP - 1694

JO - American Journal of Gastroenterology

JF - American Journal of Gastroenterology

SN - 0002-9270

IS - 11

ER -